• Discussions taking place within this forum are intended for the purpose of assisting you in discussing options with your vet. Any other use of advice given here is done so at your risk, is solely your responsibility and not that of this forum or its owner. Before posting it is your responsibility you abide by this Statement

Medication error

Shannonford101

New Born Pup
Joined
May 7, 2020
Messages
63
Reaction score
39
Points
165
Hello all, one of my boys is on 0.6 of Setrin meds. He got some in his fur and spat a small amount out so I panicked gave him an extra 0.1. I’m now worrying I’ve done the wrong thing. Should he be okay or am I going to need to call the emergency vet!
 

Wiebke

Moderator
Staff member
Joined
Mar 10, 2009
Messages
76,722
Reaction score
53,369
Points
3,466
Location
Coventry UK
Hello all, one of my boys is on 0.6 of Setrin meds. He got some in his fur and spat a small amount out so I panicked gave him an extra 0.1. I’m now worrying I’ve done the wrong thing. Should he be okay or am I going to need to call the emergency vet!
Hi!

Don't worry; your boy is perfectly fine. It takes a lot more to overdose - which you have actually not done in the first place as you have only replaced what has gone amiss.
 

PigglePuggle

Forum Donator 2020/21
Joined
Apr 20, 2018
Messages
8,705
Reaction score
30,157
Points
1,975
Location
Liverpool
Most licensed medicines for animals (and humans) have at least a 50% safety margin, any medicine that would be acutely harmful to accidentally take as an occasional double dose would only ever be given in the clinic under vet supervision. So he'll be fine :)
 
Top